Article Text

PDF

Serotonin syndrome caused by overdose with paroxetine and moclobemide.
  1. C R FitzSimmons,
  2. S Metha
  1. Accident and Emergency Department, Northern General Hospital, Sheffield.

    Abstract

    Well known clinical syndromes can be produced by overdose with more commonly ingested substances such as opiates or tricyclic antidepressants. A case of a much more unusual syndrome presenting to the accident and emergency department resulting from overdose with a combination of tablets is reported. The clinical presentation of serotonin syndrome and its management are described. This resulted from acute ingestion of paroxetine, a selective serotonin reuptake inhibitor, and moclobemide, a monoamine oxidase inhibitor.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.